Parallel algorithms for LU decomposition on a shared memory multiprocessor

  1. Lookup NU author(s)
  2. Dr Kenneth Wright
Author(s)Kaya D, Wright K
Publication type Article
JournalApplied Mathematics and Computation
Year2005
Volume163
Issue1
Pages179-191
ISSN (print)0096-3003
ISSN (electronic)1873-5649
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherElsevier Inc.
URLhttp://dx.doi.org/10.1016/j.amc.2004.01.027
DOI10.1016/j.amc.2004.01.027
Actions    Link to this publication
Share